MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VNGD UNV CR TIB TRL 79/83X14; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VNGD UNV CR TIB TRL 79/83X14; PROSTHESIS, KNEE
Catalog Number 32-483764
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Visual examination of the returned product identified signs of use in the form of surface scuffs and marks.A portion of the distal geometry was found to be fractured off and not returned.Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.Medical records were not provided.Review of the device history records identified no deviations or anomalies during manufacturing.The device has a potential field age of over seven years and exhibits signs of repeated use.The root cause of the reported event is attributed to wear and tear from repeated use over time.This complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that a trial bearing fractured.Attempts to obtain additional information have been made; however, no more information is available.

Brand Name
VNGD UNV CR TIB TRL 79/83X14
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23533612
Report Number0001825034-2025-03575
Device Sequence Number9083993
Product Code JWH
UDI-Device Identifier00880304455900
UDI-Public(01)00880304455900(10)ZB170901
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K113550
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number32-483764
Device Lot NumberZB170901
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Initial Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown